# SDR SWIA200616369

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - LT INBOARD CLIP IS CRACKED AT LBL 9; WL 70 - JUST BELOW FLOOR.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED LT INBOARD CLIP AT LBL 9 WL 70 PER CRJ200 SRM 57-42-21-PG 1 AND 2.
